Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 216, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Aug 10, 2012, 3:56 PM EDT for Pike County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 3:56 PM EDT (19:56 UTC)
- Expired
- Aug 10, 2012, 4:29 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Pike County, KY
The radar
The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
315
WUUS53 KJKL 101956
SVRJKL
KYC195-102045-
/O.NEW.KJKL.SV.W.0216.120810T1956Z-120810T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
356 PM EDT FRI AUG 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PIKE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 445 PM EDT
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COAL RUN...OR NEAR
PIKEVILLE...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...CHLOE...ZEBULON...RACCOON...META...FISHTRAP LAKE...
KIMPER...PHYLLIS...HUDDY...BIGGS...MCANDREWS AND HARDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3739 8220 3745 8259 3747 8259 3748 8259
3757 8259 3762 8221
TIME...MOT...LOC 1956Z 268DEG 19KT 3750 8254
WIND...HAIL 60MPH <.50IN
$$
GEOGERIAN3 follow-up statements
483
WWUS53 KJKL 102005
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
405 PM EDT FRI AUG 10 2012
KYC195-102045-
/O.CON.KJKL.SV.W.0216.000000T0000Z-120810T2045Z/
PIKE KY-
405 PM EDT FRI AUG 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PIKE
COUNTY UNTIL 445 PM EDT...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR PIKEVILLE...MOVING EAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
RACCOON...META...FISHTRAP LAKE...KIMPER...PHYLLIS...HUDDY...
BIGGS...MCANDREWS AND FEDSCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3745 8258 3746 8257 3757 8251 3762 8221
3739 8220
TIME...MOT...LOC 2006Z 268DEG 19KT 3748 8247
WIND...HAIL 60MPH <.50IN
$$
GEOGERIAN715 WWUS53 KJKL 102016 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 416 PM EDT FRI AUG 10 2012 KYC195-102045- /O.CON.KJKL.SV.W.0216.000000T0000Z-120810T2045Z/ PIKE KY- 416 PM EDT FRI AUG 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PIKE COUNTY UNTIL 445 PM EDT... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RACCOON...OR NEAR PIKEVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... FISHTRAP LAKE...KIMPER...PHYLLIS...HUDDY...BIGGS...MCANDREWS AND FEDSCREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3744 8252 3755 8246 3762 8221 3739 8220 TIME...MOT...LOC 2016Z 268DEG 19KT 3746 8240 WIND...HAIL 60MPH <.50IN $$ GEOGERIAN
157 WWUS53 KJKL 102029 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 429 PM EDT FRI AUG 10 2012 KYC195-102039- /O.CAN.KJKL.SV.W.0216.000000T0000Z-120810T2045Z/ PIKE KY- 429 PM EDT FRI AUG 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3744 8252 3755 8246 3762 8221 3739 8220 TIME...MOT...LOC 2029Z 268DEG 19KT 3746 8231 $$ GEOGERIAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:55 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 10, 2:55 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 255 PM EDT FRI AUG 10 2012 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 210 PM EDT FRI AUG 10 2012 SEVERAL WAVES SWEEPING ACROSS ERN KY. EACH WAVE HAS A THIN LINE OF CONVECTION ASSOCIATED WITH IT...FIRST WITH THE COLD FRONT THAT IS BISECTING THE CWFA FROM NE TO SW...THEN WITH EACH UPPER LEVEL TROF THAT FOLLOWS AT EVER INCREASING HEIGHTS. PARENT LOW IS SLOWLY PULLING NORT TOWARDS SRN CANADA AND SHOULD PULL THE LAST OF POSSIBLE PCPN WITH IT. EXPECT SOME CLEARING TONIGHT AS THE DAYTIME HEATING EASES THE MIXING AND CLOUDS DISSIPATE. THIS WILL LEAD TO OUR TYPICAL NOCTURNAL INVERSION AND COLD POOLING INTO THE VALLEYS WITH VALLEY FOG. CURRENTLY EXPECTING THE LOWER LEVELS TO BE MOIST ENUF THAT WE WILL SEE SOME LOW STRATUS AND POSSIBLE FOG EVEN ON THE RIDGES. COOLING TONIGHT WILL HAVE LOWS IN THE MID 50S IN THE VALLEYS AND AROUND 60 ON THE RIDGES. NOT ENUF RANGE TO REQUIRE A SPLIT AND WITH THE FOG/STRATUS ON THE RIDGES WE SHOULD BE COVERED WITH A RANGE. SAT WILL BE MOSTLY SUNNY BUT COOL WITH THE COLD AIR ADVECTION AND HIGHS WILL ONY TOP OUT IN THE UPPER 70S. SAT NIGHT WILL AGAIN SEE A RIDGE/VALLEY SPLIT TO OVERNIGHT LOWS AND MAY NEED TO LIST THE SPLIT IN THE ZONES. FOR NOW WILL SEE WHAT THE FORMATTER GIVES ME AND ADJUST AS NECESSARY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 255 PM EDT FRI AUG 10 2012 MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE LONGWAVE PATTERN TO START THE PERIOD BUT BEGIN TO DIVERGE INTO TWO CAMPS AROUND MONDAY NIGHT WITH REGARDS TO THE PATTERN AND ENSUING WEATHER SPECIFICS OVER MUCH OF NEXT WEEK. FOR THE MOST PART...THE ECMWF LIES JUST OUTSIDE OF THE CONSENSUS AFTER MONDAY AND HAVE DISCOUNTED MUCH OF ITS SOLUTION AFTER MONDAY NIGHT...THOUGH THE 10.12Z RUN APPEARS TO BE MOVING TOWARDS THE 12Z GFS WHICH HAS THE SUPPORT OF ITS ENSEMBLE MEAN ALONG WITH THE GEM. SHORT WAVE RIDGING IS EXPECTED TO BE TRAVERSING THE OHIO VALLEY FROM SUNDAY THROUGH MONDAY...WITH RISING HEIGHTS OVER THE AREA FAVORING CONTINUED DRY WEATHER INTO MONDAY NIGHT. CURRENT MODEL CONSENSUS SUGGESTS A SHORT WAVE TROF PRESENTLY MOVING INTO THE PACIFIC NW WILL TOP A DAMPENED ADAPTATION OF THE EVER PRESENT WRN CONUS RIDGE ON SUNDAY...SPAWNING A SFC LOW OVER THE NRN PLAINS BEFORE MOVING THE PAIR INTO THE GREAT LAKES/OHIO VALLEY ON MONDAY. THE ASSOCIATED COLD FROPA IS CURRENTLY SCHEDULED FOR MONDAY NIGHT INTO TUESDAY...BUT WOULD HEDGE THAT WE WILL INEVITABLY SEE A SHIFT TOWARDS A SLIGHTLY LATER ARRIVAL/DEPARTURE AS THIS WINDOW APPROACHES. HIGH PRESSURE FOLLOWS IN THE WAKE OF THE COLD FRONT TUESDAY NIGHT INTO WEDNESDAY AND SHOULD PROVIDE ANOTHER RESPITE FROM THE RAINS THROUGH THE MIDDLE OF THE WEEK BEFORE SHIFTING EAST AND OPENING UP A RETURN FLOW OF MOISTURE FROM THE GOMEX. TOWARDS THE END OF THE UPCOMING WEEK...THE MODELS BEGIN TO JIVE AGAIN WITH THE IDEA OF THE NEXT LOW PRESSURE SYSTEM MOVING THROUGH THE CANADIAN PRAIRIES INTO ONTARIO IN TANDEM WITH ITS PARENT UPPER LEVEL TROF. THE ASSOCIATED COLD FRONT IS ADVERTISED TO BE MOVING INTO THE GREAT LAKES AND OHIO VALLEY AROUND THE END OF THE PERIOD...AND WOULD SUGGEST AN UNSETTLED PATTERN HEADING INTO NEXT WEEKEND. AS FOR TEMPERATURES...THE COOL DOWN OVER THE WEEKEND LOOKS TO PERSIST INTO THE BEGINNING OF NEXT WEEK BEFORE WARMER AIR RETURNS ON SOUTHERLY FLOW AROUND MID WEEK...WITH HIGHS GENERALLY IN THE LOWER TO MID 80S THROUGHOUT MUCH OF THE PERIOD. OVERNIGHT LOWS WILL BE CHARACTERIZED BY RIDGE/VALLEY DIFFERENCES EARLY IN THE PERIOD BEFORE EVENING OUT GIVEN THE ANTICIPATED CLOUDS/PRECIP MONDAY AND TUESDAY NIGHTS...AND AGAIN TOWARDS THE END OF THE WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 145 PM EDT FRI AUG 10 2012 THE FRONT HAS LOWERED CIGS TO MVFR AND EXPECT CIGS TO BE UP AND DOWN SOME THROUGH LATER THIS AFTERNOON. THERE SHOULD BE SOME SHOWERS AND THUNDERSTORMS THAT FORM BEHIND THIFRONT THAT IS CURRENTLY BISECTING EASTERN KENTUCKY. THERE IS SOME COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW THAT WILL KEEP THINGS UNSTABLE THROUGH THIS EVENING. EXPECTING SOME FOG AGAIN OVERNIGHT...ESPECIALLY IN AREAS THAT RECEIVE RAIN TODAY. JKL MAY SEE SOME LOW STRATUS AS WELL AS THE MOIST LAYER LOOKS QUITE DEEP. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DUSTY LONG TERM....MB AVIATION...DUSTY
Hazardous weather outlook, Aug 10, 3:13 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 313 PM EDT FRI AUG 10 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-112215- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 313 PM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. THUNDERSTORMS ARE ALSO POSSIBLE FROM THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DUSTY
In the hours before
Local storm report, Aug 10, 10:27 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1027 AM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG CLIMAX 37.47N 84.23W
08/09/2012 ROCKCASTLE KY DEPT OF HIGHWAYS
TREES DOWN NEAR THE CLIMAX COMMUNITY.
0112 PM TSTM WND DMG 1 SW SHOP BRANCH 37.38N 84.05W
08/09/2012 JACKSON KY DEPT OF HIGHWAYS
ONE TREE DOWN ON HWY 89S IN THE INDIAN CREEK AREA.
0300 PM FLASH FLOOD 2 SSW LONDON 37.10N 84.10W
08/09/2012 LAUREL KY LAW ENFORCEMENT
FARISTON ROAD AND HICKS LANE FLOODED WITH WATER RISING
INTO AN ABANDON HOUSE ON HICKS LANE.
&&
ABELocal storm report, Aug 10, 10:37 AM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1037 AM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD CODY 37.22N 82.98W
08/07/2012 KNOTT KY EMERGENCY MNGR
DEFEATED CREEK FLOODED AND THE FLOOD WATERS PUSHED A
VEHICLE PARTIALLY OFF DEFEATED CREEK ROAD.
&&
ABESpecial weather statement, Aug 10, 3:41 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 341 PM EDT FRI AUG 10 2012 KYZ110-113-120-102015- KNOTT-PIKE-FLOYD- 341 PM EDT FRI AUG 10 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 415 PM EDT FRIDAY AFTERNOON... EAST CENTRAL KNOTT... WEST CENTRAL PIKE AND SOUTHERN FLOYD. AT 341 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MOUSIE...OR 9 MILES NORTHEAST OF HINDMAN...MOVING EAST AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...DEMO AROUND 350 PM EDT...PRICE AROUND 355 PM EDT...MELVIN AROUND 400 PM EDT...BEAVER AROUND 405 PM EDT...GALVESTON AROUND 410 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GEOGERIAN
Special weather statement, Aug 10, 3:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 343 PM EDT FRI AUG 10 2012 KYZ113-115-118-102030- KNOTT-LETCHER-PERRY- 343 PM EDT FRI AUG 10 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 430 PM EDT FRIDAY AFTERNOON... SOUTHERN KNOTT... NORTH CENTRAL LETCHER AND EAST CENTRAL PERRY. AT 344 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELIC...OR NEAR HAZARD...MOVING EAST AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CARRIE AROUND 350 PM EDT...SMITHSBORO AROUND 355 PM EDT...LITTCARR AROUND 400 PM EDT...BATH AROUND 405 PM EDT...PINE TOP AROUND 410 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GEOGERIAN
Special weather statement, Aug 10, 3:48 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 348 PM EDT FRI AUG 10 2012 KYZ110-120-102030- PIKE-FLOYD- 348 PM EDT FRI AUG 10 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 430 PM EDT FRIDAY AFTERNOON... CENTRAL PIKE AND EAST CENTRAL FLOYD. AT 348 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BOLDMAN...OR NEAR PIKEVILLE...MOVING EAST AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PIKEVILLE AROUND 355 PM EDT...ZEBULON AROUND 400 PM EDT...CHLOE AROUND 405 PM EDT...RACCOON AROUND 410 PM EDT...KIMPER AROUND 420 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GEOGERIAN
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.